MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CAP, Ø 37 MM, 30 MM

KARL STORZ SE & CO. KG CAP, Ø 37 MM, 30 MM
Model Number 26168ZC
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during the procedure the cap came off.Device lost the white part during the operation, due to that the glue was not strong enough.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the technical investigation of the returned product, the following was found: both adhesive joints have come loose.The ceramic bell can be rotated, but it cannot be unscrewed.There is also sufficient adhesive visible at the connection point on the rear.The conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick up in similar complaints, no trend was identified.It can be assumed that the user is at fault here, as the article was subjected to mechanical overload, which caused the adhesive joints to break.Incorrect preparation may also have had a negative effect on the adhesive properties.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CAP, Ø 37 MM, 30 MM
Common Device Name
CAP, Ø 37 MM, 30 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21679545
Report Number9610617-2025-00488
Device Sequence Number18065778
Product Code HIH
UDI-Device Identifier04048551318850
UDI-Public04048551318850
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K992027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26168ZC
Device Catalogue Number26168ZC
Device Lot NumberNM03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/14/2025
07/03/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/17/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown